# SDR ASOA2015100613870

- Difficulty date: October 6, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 27,491 hours, 19,396 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT CLOSE, HARD TO OPEN.  COMPLIED WITH INSPECTION OF SERVICE DOOR LATCH ASSY FOUND UNLOCK CRANK LOOSE.  RECONNECTED UPLOCK CRANK TO PUSH ROD CW, OPS OF DOOR LOCKING MECHANISM CHECK GOOD IAW AMM 52-41-02.  OPS IAW 52-41-00, ITEM CLEARED PLACARD REMOVED ACFT OK FOR SERVICE.
